Sesqui-type branching processes

Author: 

Janson, S
Riordan, O
Warnke, L

Publication Date: 

1 November 2018

Journal: 

Stochastic Processes and their Applications

Last Updated: 

2020-08-24T12:39:51.747+01:00

Issue: 

11

Volume: 

128

DOI: 

10.1016/j.spa.2017.12.007

page: 

3628-3655

abstract: 

© 2018 Elsevier B.V. We consider branching processes consisting of particles (individuals) of two types (type L and type S) in which only particles of type L have offspring, proving estimates for the survival probability and the (tail of) the distribution of the total number of particles. Such processes are in some sense closer to single- than to multi-type branching processes. Nonetheless, the second, barren, type complicates the analysis significantly. The results proved here (about point and survival probabilities) are a key ingredient in the analysis of bounded-size Achlioptas processes in a recent paper by the last two authors.

Symplectic id: 

828991

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article